Vol 2, No 3 (2010)

Journal of Mathematics Research, Vol. 2, No. 3, August 2010

Table of Contents


Newton-like Schemes via the Method of Generalized Quasilinearization for Volterra Integral Equations of the Second Kind PDF
Cesar Martinez-Garza p3
A New Circular Distribution and Its Application to Wind Data PDF
Xu Qin, She J Zhang, Dong X Yan p12
Integer Binomial Plan: a Generalization on Factorials and Binomial Coefficients PDF
Luís Dias Ferreira p18
Approximate Similarity Reduction for the Nonlinear K(n, 1) Equation with Weak Damping via Symmetry Perturbation and Direct Method PDF
Rui Zhang, Lizi Lin p36
A Generalized Mixed Variational Inclusion Involving (H(·, ·), ?)-Monotone Operators in Banach Spaces PDF
Zhenhui Xu, Zhongbao Wang p47
Solving Single Machine Scheduling Problem with Maximum Lateness Using a Genetic Algorithm PDF
Habibeh NAZIF, Lai Soon LEE p57
Generalized Quasilinearization versus Newton's Method for Convex-Concave Functions PDF
Cesar Martinez-Garza p63
A Note on the $_{2}F_{1}$ Hypergeometric Function PDF
Armen Bagdasaryan p71
Maximum Entropy Functions of Discrete Fuzzy Random Variables PDF
Lianlong Gao, Liang Lin, Ling Gao p78
Characterization of an intra-regular left almost semigroups by thier fuzzy ideals PDF
Madad Khan, Tauseef Asif p87
Convergence of Symmetric Rank-One method based on Modified Quasi-Newton equation PDF
Farzin Modarres Khiyabani, Malik Abu Hassan, Wah June Leong p97
Fuzzy Eigenvectors of Real Matrix PDF
Zengfeng Tian p103
L(2,1)-Labeling In The Context Of Some Graph Operations PDF
S K Vaidya, P L Vihol, N A Dani, D D Bantva p109
A Delay-dependent Condition for the Exponential Stability of Switched Linear Systems with Time-varying Delay PDF
Kreangkri Ratchagit p120
Some Discrete Nonlinear Inequalities in Two Variables PDF
Baoju Sun p127
Characterizations of Semigroups by Their Anti Fuzzy Ideals PDF
Madad Khan, Tauseef Asif p134
Frequency Domain Approach for Hopf Bifurcation Analysis in a Single Mode Laser Model with Time Delay PDF
Changjin Xu, Maoxin Liao p144
Problems in Learning Mathematics: Comparison of Brunei Junior High School Students in Classes with and without Repeaters PDF
Lawrence Mundia p150
A Discontinuous Sturm-Liouville Operator With Indefinite Weight PDF
Qiuxia Yang, Wanyi Wang p161
Some New Families of Mean Graphs PDF
S K Vaidya, Lekha Bijukumar p169
The Estimation for the Eigenvalues of Stochastic Matrices PDF
Yuan Lu p177
Mathematical Properties of Non Static and Non Empty Cosmological Models PDF
R. K. Mishra, Amritbir Singh, A.K. Pandey p182
Optimality Condition of a Class of Arc Connected Function PDF
Hailan Fu, Xiaojun Lei p188
On Certain Hypergeometric Summation Theorems Motivated by the Works of Ramanujan, Chudnovsky and Borwein PDF
M. I. Qureshi, Izharul H. Khan, M. P. Chaudhary p196
On Anti Fuzzy Ideals in Left Almost Semigroups PDF
Madad Khan, M. Faisal Iqbal, M. Nouman A. Khan p203

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.